skin becoming darker
Jul 29, 2012
i have just been diagnosed and started taking tribuss for a month now. my complexion is changing (becoming darker) is this one of the side-effects? is it normal?
Response from Mr. Vergel
Tribuss is a generic form of Atripla (efavirenz+emtricitabine+tenofovir)
Emtricitabine has been reported to cause skin hyperpigmentation, although this side effect is rare and asymptomatic (it does not cause medical issues)
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Cold Feet After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- Diarrhea After Eating Sperm Worried I Have HIV
- Stinging Pain After Getting Head Worried I Have HIV
- Swollen Glands After Having Sex During Period Worried I Have HIV
- Testicular Pain After Insertive Oral Sex Worried I Have HIV
- Does Amoxicillin Treat Chlamydia?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.